Common increasing dispersions of certain linear second order differential equations
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 24 (1985) no. 1, pp. 51-60
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1985_24_1_a6,
author = {Stan\v{e}k, Svatoslav},
title = {Common increasing dispersions of certain linear second order differential equations},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {51--60},
year = {1985},
volume = {24},
number = {1},
mrnumber = {879021},
zbl = {0615.34041},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1985_24_1_a6/}
}
TY - JOUR AU - Staněk, Svatoslav TI - Common increasing dispersions of certain linear second order differential equations JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1985 SP - 51 EP - 60 VL - 24 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1985_24_1_a6/ LA - en ID - AUPO_1985_24_1_a6 ER -
%0 Journal Article %A Staněk, Svatoslav %T Common increasing dispersions of certain linear second order differential equations %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 1985 %P 51-60 %V 24 %N 1 %U http://geodesic.mathdoc.fr/item/AUPO_1985_24_1_a6/ %G en %F AUPO_1985_24_1_a6
Staněk, Svatoslav. Common increasing dispersions of certain linear second order differential equations. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 24 (1985) no. 1, pp. 51-60. http://geodesic.mathdoc.fr/item/AUPO_1985_24_1_a6/